# SDR REXA2016092101969

- Difficulty date: September 21, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 60062441113
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE POINT REFUEL/DEFUEL RECEPTACLE MOUNT STRUCTURE IS CRACKED LWR O/B CORNER.  REMOVED AND REPLACED SINGLE POINT REFUEL/DEFUEL MOUNT STRUCTURE BRACKET IAW CRJ200 SRM'S 51-42-06.
